Weak approximation and non-abellian fundamental groups
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 33 (2000) no. 4, p. 467-484
@article{ASENS_2000_4_33_4_467_0,
     author = {Harari, David},
     title = {Weak approximation and non-abellian fundamental groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 33},
     number = {4},
     year = {2000},
     pages = {467-484},
     doi = {10.1016/s0012-9593(00)00118-x},
     zbl = {01702164},
     mrnumber = {2002e:14034},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2000_4_33_4_467_0}
}
Harari, D. Weak approximation and non-abellian fundamental groups. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 33 (2000) no. 4, pp. 467-484. doi : 10.1016/s0012-9593(00)00118-x. http://www.numdam.org/item/ASENS_2000_4_33_4_467_0/

[1] Barth W., Peters C., Van De Ven A., Compact Complex Surfaces, Ergeb. der Math. und ihr. Grenzgeb., 3. Folge, Vol. 4, Springer, Berlin, 1984. | MR 86c:32026 | Zbl 0718.14023

[2] Beauville A., Surfaces algébriques complexes, Astérisque, Vol. 54, Soc. Math. Fr., Paris, 1978. | MR 58 #5686 | Zbl 0394.14014

[3] Bogomolov F.A., Tschinkel Y., On the density of rational points on elliptic fibrations, Preprint, 1998.

[4] Bogomolov F.A., Tschinkel Y., Density of rational points on Enriques surfaces, Preprint, 1998. | MR 99m:14040

[5] Colliot-Thélène J.-L., Sansuc J.-J., La descente sur les variétés rationnelles II, Duke Math. J. 54 (1987) 375-492. | MR 89f:11082 | Zbl 0659.14028

[6] Colliot-Thélène J.-L., Skorobogatov A.N., Sir Swinnerton-Dyer P., Double fibres and double covers : paucity of rational points, Acta Arithmetica 79 (2) (1997) 113-135. | MR 98a:11081 | Zbl 0863.14011

[7] Demailly J.-P., Peternell T., Schneider M., Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geometry 3 (1994) 295-345. | MR 95f:32037 | Zbl 0827.14027

[8] Dolgachev I., Algebraic surfaces with q = pg = 0, in : Algebraic Surfaces, C.I.M.E., III ciclo, 1977.

[9] Ekedahl T., An effective version of Hilbert's irreducibility theorem, in : Goldstein C. (Ed.), Séminaire de Théorie des Nombres de Paris 1988-1989, Progress in Math., Vol. 91, Birkhäuser, 1990, pp. 241-248. | MR 92f:14018 | Zbl 0729.12005

[10] Frey G., Jarden M., Approximation theory and the rank of abelian varieties over large algebraic fields, Proc. London Math. Soc. 28 (3) (1974) 112-128. | MR 49 #2765 | Zbl 0275.14021

[11] Grothendieck A., Dieudonné J., Étude cohomologique des faisceaux cohérents (EGA3), I.H.E.S., Publ. Math. 11 (1961). | Numdam

[12] Grothendieck A., Revêtements étales et groupe fondamental (SGA1), Lecture Notes in Mathematics, Vol. 224, Springer, 1971. | MR 50 #7129 | Zbl 0234.14002

[13] Grothendieck A., Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA2), Adv. Studies in Pure Math., Masson-North-Holland, Paris, Amsterdam, 1968. | MR 57 #16294 | Zbl 0197.47202

[14] Grothendieck A., Le groupe de Brauer, II, in : Dix Exposés sur la Cohomologie des Schémas, Masson-North-Holland, Amsterdam, 1968. | MR 39 #5586b | Zbl 0198.25803

[15] Grothendieck A., Le groupe de Brauer, III, in : Dix Exposés sur la Cohomologie des Schémas, Masson-North-Holland, Amsterdam, 1968. | MR 39 #5586b | Zbl 0198.25901

[16] Harari D., Skorobogatov A.N., Non-abelian cohomology and rational points, Prépublication I.H.E.S., 1999.

[17] Harris J., Tschinkel Y., Rational points on quartics, Preprint, 1998.

[18] Hartshorne R., Algebraic Geometry, Springer, New York, 1977. | MR 57 #3116 | Zbl 0367.14001

[19] Keum J.H., Every algebraic Kummer surface is the K3-cover of an Enriques surface, Nagoya Math. J. 118 (1990) 99-110. | MR 91f:14036 | Zbl 0699.14047

[20] Kneser M., Starke Approximation in algebraischen Gruppen, I, J. Reine Angew. Math. 218 (1965) 190-203. | MR 32 #2416 | Zbl 0143.04701

[21] Kollár J., Shafarevich Maps and Automorphic Forms, Princeton University Press, 1995. | MR 96i:14016 | Zbl 0871.14015

[22] Lang S., Abelian Varieties, Interscience Tracts in Pure and Appl. Math., Vol. 7, Interscience, New York, 1959. | MR 21 #4959 | Zbl 0098.13201

[23] Lang S., Algebraic Number Theory, Springer, New York, 1986. | Zbl 0601.12001

[24] Lang S., Néron A., Rational points of abelian varieties over function fields, Amer. J. Math. 81 (1959) 95-118. | MR 21 #1311 | Zbl 0099.16103

[25] Manin Yu.I., Le groupe de Brauer-Grothendieck en géométrie diophantienne, in : Actes du Congrès Intern. Math. (Nice 1970), Tome 1, Gauthiers-Villars, Paris, 1971, pp. 401-411. | Zbl 0239.14010

[26] Matsumura H., Commutative Algebra, W. A. Benjamin Co., New York, 1980. | MR 82i:13003 | Zbl 0211.06501

[27] Milne J.S., Étale Cohomology, Princeton University Press, Princeton, NJ, 1980. | MR 81j:14002 | Zbl 0433.14012

[28] Minchev Kh.P., Strong approximation for varieties over algebraic number fields, Dokl. Akad. Nauk BSSR 33 (1) (1989) 5-8 (Russian). | MR 90a:11065 | Zbl 0693.14001

[29] Mumford D., Abelian Varieties, Tata Institute of Fundamental Research, Oxford University Press, Bombay, 1970. | MR 44 #219 | Zbl 0223.14022

[30] Sarnak P., Wang L., Some hypersurfaces in P4 and the Hasse principle, C. R. Acad. Sci. Paris 321 (1995) 319-322. | MR 96j:14014 | Zbl 0857.14013

[31] Serre J.-P., Sur la topologie des variétés algébriques en caractéristique p, in : Symposium Internacional de Topologia Algebraica, Mexico, 1958, pp. 24-53. | MR 20 #4559 | Zbl 0098.13103

[32] Skorobogatov A.N., Beyond the Manin obstruction, Invent. Math. 135 (1999) 399-424. | MR 2000c:14022 | Zbl 0951.14013

[33] Wang L., Brauer-Manin obstruction to weak approximation on abelian varieties, Israel J. Math. 94 (1996) 189-200. | MR 97e:11069 | Zbl 0870.14032